# SDR CAL950669

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N579PE
- Make and model: Boeing 727243
- Aircraft serial: 21662
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1130
- Part time: 41,584 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 31J - THE AFT PIT WAS FOUND CORRODED ON THE BOTTOM OF THE CABIN FLOORBEAM AT BS 1130, LBL 60 TO RBL 60.  THE CORROSION WAS REMOVED AND THE AREA WAS TREATED AND PRIMED.  A STRAP WAS FABRICATED AND INSTALLED IAW ECRA 5710-01675, REV IR AND AERO CORP ENGINEERING 95-180, REV IR.  (M)
